Authors: Ognjanović, Zoran 
Timotijević, Tatjana
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On two approaches to modal theorem proving
Journal: Novi Sad Journal of Mathematics
Volume: 30
Issue: 2
First page: 83
Last page: 93
Issue Date: 2000
Rank: M24
ISSN: 0352-0900
Two approaches to modal theorem proving are presented. The first approach is a direct one, developed specifically for modal logic. In the second approach a translation procedure is included and classical first-order prover is used to the examined modal formulas. Some comparative results and possible extensions are discussed.
Keywords: theorem proving | modal logic | translation of logic | classical logic
Publisher: Faculty of Science, Novi Sad

Show full item record

Page view(s)

checked on Apr 15, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.